RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 760–762 (Mi de2738)  

Short Communications

A certain class of linear integral operators

A. A. Kuleshov

V. I. Lenin Belorusskii State University

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 517.948.3+513.88
Received: 25.01.1975

Citation: A. A. Kuleshov, “A certain class of linear integral operators”, Differ. Uravn., 12:4 (1976), 760–762

Citation in format AMSBIB
\Bibitem{Kul76}
\by A.~A.~Kuleshov
\paper A certain class of linear integral operators
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 760--762
\mathnet{http://mi.mathnet.ru/de2738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412905}
\zmath{https://zbmath.org/?q=an:0331.47024}


Linking options:
  • http://mi.mathnet.ru/eng/de2738
  • http://mi.mathnet.ru/eng/de/v12/i4/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020